MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Results: examination of the lot history record showed that the lot passed all acceptance criteria.(note: description provided here because no relevant result code is available).Device implanted (not returned to manufacturer).
 
Event or Problem Description
The patient had a tryton stent placed on (b)(6).The patient was brought back emergently to the ccl on (b)(6) and those arteries stented were ballooned open.An oct imaging run was performed at that time.The patient was brought back a second time, also emergently, on (b)(6).Ballooning was performed at that time as well.The patient was discharged on (b)(6).The patient's issue was resolved by addressing the vessel occlusion due to thrombosis.Ptca was used to open occluded vessels.The oct showed calcification in the main branch distal to the bifurcation.Physician supposed it was not post dilated enough thus causing the thrombosis.This patient has a history of stent thrombosis in other vessels, during a prior coronary intervention.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key6772221
Report Number3007210870-2017-00006
Device Sequence Number10944050
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/15/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBB16B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age73 YR
Patient Weight89